Volume 41 (1998)


1 (April), 2 (August), 3 (December)

Ha, J. and Nagagiri, S.;
Existence and Regularity of Weak Solutions for Semilinear Second Order Evolution Equations
pp. 1--24.
Wang, J.;
On Second Order Quasilinear Oscillations
pp. 25--54.
Kato, Y.;
A Remark on General Free Boundary Problems for the Heat Equation
pp. 55--65.
Aassila, M.;
On a Quasilinear Wave Equation with Strong Damping
pp. 67--78.
Zhang, B. G. and Yang, B.;
New Approach of Studying the Oscillation of Neutral Differential Equations
pp. 79--89.
Mimachi, K.;
The Little $q$-Jacobi Polynomial Associated with a $q$-Selberg Integral
pp. 91--100.
Szufla, S.;
On the Differential Equation $x^{(m)}=f(t,x)$ in Banach Spaces
pp. 101--105.
Nishikawa, M.;
Convergence Rate to the Traveling Wave for Viscous Conservation Laws
pp. 107--132.
Gerard, R. and Tahara, H.;
Formal Power Series Solutions of Nonlinear First Order Partial Differential Equations
pp. 133--166.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles